# SDR TRAX200600046

- Difficulty date: April 6, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 11,720 hours, 9,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMER EXIT LIGHTS HAVE BULBS OUT.
